Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remark on global existence for small initial data of the minimal surface equation in Minkowskian space time


Author: Hans Lindblad
Journal: Proc. Amer. Math. Soc. 132 (2004), 1095-1102
MSC (2000): Primary 35-xx
Published electronically: September 18, 2003
MathSciNet review: 2045426
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the nonlinear wave equation corresponding to the minimal surface equation in Minkowski space time has a global solution for sufficiently small initial data.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35-xx

Retrieve articles in all journals with MSC (2000): 35-xx


Additional Information

Hans Lindblad
Affiliation: Department of Mathematics, University of California at San Diego, La Jolla, California 92093-0112
Email: lindblad@math.ucsd.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07246-0
PII: S 0002-9939(03)07246-0
Received by editor(s): December 9, 2002
Published electronically: September 18, 2003
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2003 American Mathematical Society